# SDR CALA2024062500100

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 55,829 hours, 20,838 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Mlg
- Part time: 3,225 hours, 1,372 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 MLG TIRE BURST ON LANDING.  REMOVED AND INSTALLED SERVICEABLE TIRE AND WHEEL ASSY PER AMM 32-45-11-400-801.
